Posted by: m.k | 2010-05-14

nausea/lightheadedness/weak limbs

Hi Doc,

Please note i have the above and i have narrow ateries and also diabetic, cholestrol with disease mentioned will give me the above.recently i have been diagnoised with Diverticultis....please help.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


High cholestrol and diabetes are high risk factors for ischemic heart disease and transient ischemic accident or TIA's effecting the brain. It is therefore, important to treat the risk factors optimally. If these risk factors are not addressed, you will experience symptoms like lightheadedness, headaches, chest pains, fatigue, nausea, weakness etc.

I therefore, suggest that you consult an internal specialist to have your symptoms investigated and addressed. It is very important to have a lifestyle change, in order to control your illnesses.

Refer to the following link regarding Diverticulitis:

Please note that the diverticulitis will also make you nauseas.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.